Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Exhausted with headaches and heart burns. Why was I bleeding?

I had unprotected sex mid cycle. A week later I had exhaustion and headaches and heart burn . A few days later I had period pains, but not severe, then my period came a few days early, but was very light, mostly just when wiping and dark brown, then rusty red then pink then dark brown again. No clots at all. Am usually very heavy with bad cramping. Since then I have been increasingly nauseaus, can t keep anything down and now feel very bloated, and like I need to pee. Also the veins in my breasts have become visible. Got BFN on HPT around when my period was due. What could be the problem?
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
it can be fungal and bacterial infection
mixed because your partener may ne having
i the blood came it means no pregnancy
you can start course of metrogyl 200 mgm bd for 3 week
tab forcan once a da week for 3 months
cap moza plus morning
syp mucaine gel 2 tsf tds
apply candid b vaginal passery inside vagina for 7 nights
take sympatomatic medicines along according to symptomps
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor